# SDR 98ZZZX3876

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33401
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570115
- Engine: Cont LTSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT STATED IN CRUISE, THE RT ENGINE STARTED RUNNING SLIGHTLY ROUGH.  AFTER A CHECK OF THE ENGINE GAUGES, PILOT NOTED A SLIGHT DROP IN THE MANIFOLD PRESSURE FOLLOWED BY A DECREASE IN OIL PRESSURE.  THE ENGINE WAS FEATHERED AND SECURED AND A SINGLE ENGINE LANDING WAS MADE AT LYH.  AFTER EXAMINING THE RT ENGINE, FOUND THE NR 2 CYLINDER HAD CRACKED AROUND THE MID-SECTION CAUSING THE CYLINDER HEAD TO FAIL.
